MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. HD 3CMOS CAMERA HEAD
Model Number CH-S200-XZ-EB
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The date of event is unknown.A supplement report will be submitted if provided.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the camera head to the service center for a separate issue.During the device analysis, the service team indicates that a failed leak test was found on tip.It was determined that the tip needed to be replaced.There was no patient involvement.

Brand Name
HD 3CMOS CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25264680
Report Number3002808148-2026-17691
Device Sequence Number9205901
Product Code FET
UDI-Device Identifier04953170379611
UDI-Public04953170379611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCH-S200-XZ-EB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown